# SDR UIEA2018073001587

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,346 hours, 15,442 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Packing
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK LT ENGINE. R&R LT FUEL PUMP BOWL FILTER PACKING IAW AMM 73-11-03. LEAK CHECK GOOD.
